PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 169--177 (1989)
LINEARLY SINGLY BI-$k$-SPACES
Ljubi\v sa Ko\v cinacFilozofski fakultet, Nis, Yugoslavia
Abstract: We characterize and study the images, under two kinds of continuous mapings, of topological spaces which are the perfect pre-images of $\tau$-metrizable spaces. We also give several results concerning strongly radial spaces.
Classification (MSC2000): 54C10, 54A20, 54E99
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts